# SDR CALA2025022702492

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 49,609 hours, 17,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT SERVICE DOOR 2R LIGHT CAME ON WHILE TAXI IN. HANDLE DID NOT MOVE. DOOR 2R INDICATION INOP. REQUESTING MEL 5203C DISPATCH DESK: TOMC APPROVED COMPLIED WITH MEL 5203C. DOOR 2R IS CLOSED AND LOCKED. *DM* REFERENCE: 52-10 TASK 802.  TEST REVEALED SENSOR GAP TOO WIDE. ADJUSTED (S195) SENSOR TO OPTIMAL GAP RANGE IN REF TO AMM TASK 52-71-11-820-801. INDICATION LIGHT REMAINS OFF WHEN 2R DOOR IS CLOSED AND LATCHED.
